RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 40, Issue 5, Pages 627–634 (Mi mz5218)  

This article is cited in 4 scientific papers (total in 4 papers)

The existence of elements of best approximation in the complex space $C(Q)$

L. P. Vlasov


Full text: PDF file (536 kB)

English version:
Mathematical Notes, 1986, 40:5, 857–861

Bibliographic databases:

UDC: 517.982.256
Received: 17.06.1985

Citation: L. P. Vlasov, “The existence of elements of best approximation in the complex space $C(Q)$”, Mat. Zametki, 40:5 (1986), 627–634; Math. Notes, 40:5 (1986), 857–861

Citation in format AMSBIB
\Bibitem{Vla86}
\by L.~P.~Vlasov
\paper The existence of elements of best approximation in the complex space~$C(Q)$
\jour Mat. Zametki
\yr 1986
\vol 40
\issue 5
\pages 627--634
\mathnet{http://mi.mathnet.ru/mz5218}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=886183}
\zmath{https://zbmath.org/?q=an:0655.41031}
\transl
\jour Math. Notes
\yr 1986
\vol 40
\issue 5
\pages 857--861
\crossref{https://doi.org/10.1007/BF01159704}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J487800007}


Linking options:
  • http://mi.mathnet.ru/eng/mz5218
  • http://mi.mathnet.ru/eng/mz/v40/i5/p627

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. P. Vlasov, “Existence of best approximation elements in $C(Q,X)$”, Math. Notes, 58:2 (1995), 785–793  mathnet  crossref  mathscinet  zmath  isi
    2. L. P. Vlasov, “Finite-codimensional Chebyshev subspaces in the complex space $C(Q)$”, Math. Notes, 62:2 (1997), 148–159  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. L. P. Vlasov, “Alexandroff's Double Arrow Compact Space and Approximation Theory”, Math. Notes, 69:6 (2001), 749–755  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Vlasov, LP, “On existence theorems for finite-codimensional subspaces in C(Q)”, Journal of Approximation Theory, 117:1 (2002), 185  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:151
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020